Alert archive / Alabama / Tornado Warnings in 2026
Tornado Warning 2, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 15, 2026, 10:33 PM CDT for Lauderdale County, Alabama. It was in force for 27 min. 39 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 10:33 PM CDT (03:33 UTC)
- Expired
- Mar 15, 2026, 11:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 130 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 10:37 PM CDT | FUNNEL CLOUD | 2 Nne Saint Florian, AL | Funnel cloud being seen from Florence camera. |
| Mar 15, 10:37 PM CDT | FUNNEL CLOUD | 2 Nne Saint Florian, AL | Funnel cloud being seen from Florence camera. |
| Mar 15, 10:40 PM CDT | FUNNEL CLOUD | 7 N Killen, AL | Funnel cloud observed at this location by a UAH atmospheric science student. |
| Mar 15, 10:40 PM CDT | FUNNEL CLOUD | 7 N Killen, AL | Funnel cloud observed at this location by a UAH atmospheric science student. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 E Florence, AL | 911 call center reported a tree down along Huntsville Rd. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 E Florence, AL | 911 call center reported a tree down along Huntsville Rd. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 Ne Saint Florian, AL | 911 call center reported a tree down along CR 320 in Lauderdale County. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 Ne Saint Florian, AL | 911 call center reported a tree down along CR 320 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 1 Nne Saint Florian, AL | 911 call center reported a tree down along CR 47 and CR 320 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 1 Nne Saint Florian, AL | 911 call center reported a tree down along CR 47 and CR 320 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 1 N Saint Florian, AL | 911 call center reported a tree down along CR 47 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 1 N Saint Florian, AL | 911 call center reported a tree down along CR 47 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 2 Ne Saint Florian, AL | 911 call center reported a tree down at CR 320 and CR 334. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 2 Ne Saint Florian, AL | 911 call center reported a tree down at CR 320 and CR 334. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 3 Ene Saint Florian, AL | 911 call center reported several trees down along CR 27 and CR 122 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 3 Ene Saint Florian, AL | 911 call center reported several trees down along CR 27 and CR 122 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ene Killen, AL | 911 call center reported a tree down along CR 429 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ene Killen, AL | 911 call center reported a tree down along CR 429 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ene Killen, AL | 911 call center reported a tree down along the roadway at CR 429 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ene Killen, AL | 911 call center reported a tree down along the roadway at CR 429 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ne Killen, AL | 911 call center reported a tree down along CR 73 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 5 Ne Killen, AL | 911 call center reported a tree down along CR 73 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 6 Nnw Killen, AL | 911 call center reported a tree down at 500 CR 347 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 6 Nnw Killen, AL | 911 call center reported a tree down at 500 CR 347 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 8 N Saint Florian, AL | 911 call center reported a tree down along CR 299 and CR 61 in Lauderdale County. |
| Mar 15, 10:45 PM CDT | TSTM WND DMG | 8 N Saint Florian, AL | 911 call center reported a tree down along CR 299 and CR 61 in Lauderdale County. |
| Mar 15, 10:47 PM CDT | TSTM WND DMG | 3 Sw Killen, AL | 911 call center reported a tree down along Ridgecliff DR. |
| Mar 15, 10:47 PM CDT | TSTM WND DMG | 3 Sw Killen, AL | 911 call center reported a tree down along Ridgecliff DR. |
| Mar 15, 10:48 PM CDT | TORNADO | 1 W Lexington, AL | EF-1 tornado surveyed began at this point. |
| Mar 15, 10:48 PM CDT | TORNADO | 1 W Lexington, AL | EF-1 tornado surveyed began at this point. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | 1 E Killen, AL | 911 call center reported a tree down along Lingerlost Rd and HWY 72 in Lauderdale County. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | 1 E Killen, AL | 911 call center reported a tree down along Lingerlost Rd and HWY 72 in Lauderdale County. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | Lexington, AL | 911 call center reported a tree down blocking both lanes at CR 71 and Chad Ave in Lauderdale County. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | Lexington, AL | 911 call center reported a tree down blocking both lanes at CR 71 and Chad Ave in Lauderdale County. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | Lexington, AL | 911 call center reported powerlines down at 9974 HWY 64 in Lauderdale County. |
| Mar 15, 10:50 PM CDT | TSTM WND DMG | Lexington, AL | 911 call center reported powerlines down at 9974 HWY 64 in Lauderdale County. |
| Mar 15, 10:52 PM CDT | TSTM WND DMG | 3 Ne Lexington, AL | Small softwood tree trunks were snapped and trees uprooted along CR 492. Estimated winds of 75-80 mph not associated with the nearby tornado track. |
| Mar 15, 11:06 PM CDT | TSTM WND DMG | 3 W Killen, AL | Tree down across road at this location. |
| Mar 15, 11:06 PM CDT | TSTM WND DMG | 3 W Killen, AL | Tree down across road at this location. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 8:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
983
WFUS54 KHUN 160333
TORHUN
ALC077-160400-
/O.NEW.KHUN.TO.W.0002.260316T0333Z-260316T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
1033 PM CDT Sun Mar 15 2026
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northeastern Lauderdale County in northwestern Alabama...
* Until 1100 PM CDT.
* At 1032 PM CDT, a severe thunderstorm capable of producing a
tornado was located over St. Florian, or near Florence, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Lauderdale County, including the following
locations... Green Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3500 8764 3500 8726 3483 8755 3482 8759
3481 8759 3481 8767 3486 8771
TIME...MOT...LOC 0332Z 227DEG 35KT 3488 8763
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
252 follow-up statements
884
WWUS54 KHUN 160343
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1043 PM CDT Sun Mar 15 2026
ALC077-160400-
/O.CON.KHUN.TO.W.0002.000000T0000Z-260316T0400Z/
Lauderdale AL-
1043 PM CDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN LAUDERDALE COUNTY...
At 1043 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Killen, or 11 miles northeast of Florence, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Killen, Lexington, and Green Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3500 8764 3500 8726 3486 8750 3492 8768
TIME...MOT...LOC 0343Z 227DEG 35KT 3496 8753
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
25543 WWUS54 KHUN 160353 SVSHUN Severe Weather Statement National Weather Service Huntsville AL 1053 PM CDT Sun Mar 15 2026 ALC077-160402- /O.EXP.KHUN.TO.W.0002.000000T0000Z-260316T0400Z/ Lauderdale AL- 1053 PM CDT Sun Mar 15 2026 ...THE TORNADO WARNING FOR NORTHEASTERN LAUDERDALE COUNTY WILL EXPIRE AT 1100 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 300 AM CDT for north central and northwestern Alabama. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Huntsville Alabama. Remember, a Severe Thunderstorm Warning still remains in effect for eastern Lauderdale County. && LAT...LON 3500 8764 3500 8726 3486 8750 3492 8768 TIME...MOT...LOC 0352Z 227DEG 35KT 3498 8750 $$ 25
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:03 PM CDT, 3 hours 30 minutes earlier. Its key messages:
- Updated at 317 PM CDT Sun Mar 15 2026
- A Wind Advisory remains in effect through 7 AM Monday for non- thunderstorm wind gusts of 35-45 mph.
- A Freeze Warning is in effect for all of northern Alabama from Monday evening through Tuesday morning.
- A cold front will bring a line of strong to severe thunderstorms to the area tonight into Monday morning. Damaging winds and a low chance for a tornado are the primary concerns.
- Light snow will occur behind the front and some locations may see minor accumulations up to 0.1" (potentially higher in elevated terrain). Dangerously cold wind chills in the teens are expected Tuesday morning.
Area forecast discussion, Mar 15, 7:03 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
703 PM CDT Sun Mar 15 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 317 PM CDT Sun Mar 15 2026
- A Wind Advisory remains in effect through 7 AM Monday for non-
thunderstorm wind gusts of 35-45 mph.
- A Freeze Warning is in effect for all of northern Alabama from
Monday evening through Tuesday morning.
- A cold front will bring a line of strong to severe
thunderstorms to the area tonight into Monday morning. Damaging
winds and a low chance for a tornado are the primary concerns.
- Light snow will occur behind the front and some locations may
see minor accumulations up to 0.1" (potentially higher in
elevated terrain). Dangerously cold wind chills in the teens
are expected Tuesday morning.
&&
.NEAR TERM...
(Tonight)
Issued at 317 PM CDT Sun Mar 15 2026
Our previous discussion remains on track. However, HIRES, rapidly
evolving guidance has trended more in favor of development ahead
of the main line of storms. Therefore, we are now monitoring a
medium chance of supercells forming ahead of the QLCS, which will
increase our overall tornado threat if realized. We will be
closely monitoring this situation as the late afternoon continues.
Otherwise, we've already had several reports of trees down in
response to non-thunderstorm wind gusts. Our Wind Advisory remains
in effect through 7 AM Monday. Be sure to use caution if outdoors
or driving as these increased gusts will continue both ahead of as
well as after the line of severe storms pushes through.
Previous Discussion:
Our primary concern in the near term will be
a high confidence threat of severe storms ahead of a cold front
tonight into Monday morning, bringing a medium-high risk of
damaging winds and a low- medium chance of a tornado or two.
Dynamically, a strong upper level jet (120 kt) pushes into the
Tennessee Valley overnight as a deep upper level trough begins to
lift northeastward through the OH River Valley. The LLJ will also
be strong, reaching 80-90 kts as it moves through the area. Ahead
of this, southerly flow will allow WAA and increased moisture
through the area. Highs are forecast to reach the mid 70s this
afternoon with dew points in the upper 50s. Due to the cold fronts
nighttime arrival (entering NW AL around 8 PM), this diurnal
support will drop off and instability will be limited.
Thermodynamically, models depict our environment remaining moist
adiabatic within the lowest 3km which will limit updraft strength
as well as mesocyclone depth. In turn, tornadoes remain a low
threat despite support from streamwise vorticity in the lower
levels. If a tornado were to occur, it would likely be relatively
weak (less than EF2) and short-lived. Shear, however, will be
abundant with 0-6km bulk shear values of ~50-60 kts ahead of the
line. Shear vectors are forecast to remain parallel with the
frontal system, so we are still expecting the storm mode to be
linear as it travels southeastward through the area. Storm motion
is forecast to be 60-70 kts, so this QLCS will be very rapidly
progressing through the TN Valley. However, we will be monitoring
if there could be supercell development ahead of the line as it
pushes eastward through Mississippi. If this were to occur, our
tornado threat would increase and our timing of severe weather
would shift slightly earlier.
In addition to the severe threat, a non-thunderstorm wind threat
will begin this afternoon and continue into Monday morning as
sustained winds reach 15-25 mph with gusts up to 35-45 mph. A Wind
Advisory has been issued through all of northern AL and southern
middle TN for this period. Be sure to secure loose, outdoor
objects and use caution if outdoors.
&&
.SHORT TERM...
(Monday through Wednesday)
Issued at 1000 AM CDT Sun Mar 15 2026
Behind the cold front, very cold air will rush into the Tennessee
Valley during the morning hours- resulting in lingering rainfall
transitioning to a rain/snow mix. As far as accumulations go, no
significant accumulations are forecast. However, higher amounts
(up to 0.5") have been the trend the past few model runs in higher
elevation areas such as southern middle TN and far NE AL.
Additionally, there is a low chance of trace accumulations in
other portions of the area on elevated and grassy surfaces. No
significant impacts are expected with this snowfall and it should
come to an end by the afternoon hours. Strong CAA will likely
limit highs to the low 30s, which is around 20-30 degrees below
normal for this time of year. Dangerously cold temperatures are
forecast Monday night as lows drop into the low 20s with wind
chills in the teens. We have issued a Freeze Watch through all of
northern AL to account for this. Another chilly day is in store on
Tuesday as highs are limited to the 40s despite mostly clear
skies. Below freezing temperatures are likely again Tuesday night
into Wednesday as lows drop into the mid 20s to low 30s. Wind
chills, however, will only be a few degrees cooler contrary to the
previous night due to light winds. A gradual warming trend should
begin on Wednesday as sfc high pressure shifts into the Tennessee
Valley and subsequent southerly flow and WAA returns to the area.
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 952 PM CDT Sat Mar 14 2026
Northwest flow aloft will prevail across the TN Valley for much
of the extended period, as our region will remain between a
longwave trough to our east and a strengthening subtropical high
over the southwestern CONUS. Although this pattern will favor dry
and warmer conditions (especially with a surface ridge positioned
to our southeast inducing light SW flow), a few light showers may
occur on Wednesday within a zone of elevated moisture transport to
the east of a clipper system and surface low over the northern
Plains. Highs will warm progressively into the u70s-l80s by
Saturday, and this (along with an increase in boundary layer
moisture/instability) may support an increasing risk for showers
and perhaps a few thunderstorms next weekend.
&&
.AVIATION...
(00Z TAFS)
Issued at 703 PM CDT Sun Mar 15 2026
VFR conditions currently exist at the HSV/MSL terminals, with
southerly winds of 18G28 kts. However, an intensifying frontal
squall line extending from central IL into east TX will accelerate
southeastward this evening (likely overtaking cellular convection
currently across southeastern AR/northwestern MS), with impacts
from lightning and severe wind (prompting AWWs) expected from
2-5Z/MSL and 3-6Z/HSV. Winds will veer sharply to WNW and fall
into the 15G25 kt range in the wake of the front, with lgt RA
continuing thru 10-11Z (potentially mixing with lgt SN toward the
end of this timeframe). Although cigs will begin to slowly rise
beyond this point, a more significant threat for lgt SN may
materialize late Mon morning as atmospheric lift strengthens ahead
of an approaching upper level trough, and PROB30 groups have been
included at this point. VFR conditions appear to return at both
terminals by 20Z.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 AM CDT Monday for ALZ001>010-016.
Freeze Warning from 8 PM Monday to 9 AM CDT Tuesday for
ALZ001>010-016.
TN...Wind Advisory until 7 AM CDT Monday for TNZ076-096-097.
&&
NEAR TERM...HC
SHORT TERM...HC
LONG TERM...70/DD
AVIATION...70/DDIn the hours before
Special weather statement, Mar 15, 8:51 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Huntsville AL
851 PM CDT Sun Mar 15 2026
ALZ001-002-160230-
Lauderdale AL-Colbert AL-
851 PM CDT Sun Mar 15 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES THROUGH 930 PM CDT...
At 850 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Olive Hill to near J P Coleman State Park
to near Leedy. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waterloo, Riverton, Wright, and Threet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Alabama.
&&
LAT...LON 3500 8763 3482 8790 3481 8811 3489 8810
3492 8816 3496 8817 3500 8820 3501 8820
TIME...MOT...LOC 0150Z 264DEG 37KT 3524 8807 3500 8814 3479 8845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25Local storm report, Mar 15, 10:02 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1002 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM Non-Tstm Wnd Dmg 1 S Somerville 34.46N 86.80W
03/15/2026 Morgan AL Emergency Mngr
Tree down on power lines at this location.
&&
DGDLocal storm report, Mar 15, 10:29 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1029 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM Non-Tstm Wnd Dmg Courtland 34.67N 87.31W
03/15/2026 Lawrence AL Emergency Mngr
Trees down on powerlines at this location
(with the trees on fire).
&&
DGDThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:51 PM CDT | Special Weather Statement | HUN | Lauderdale | 39 min |
| Mar 15, 9:11 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 30 min |
| Mar 15, 9:32 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 43 min |
| Mar 15, 9:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 54 min |
| Mar 15, 10:21 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 54 min |
| Mar 15, 10:43 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone, Madison, Morgan | 62 min |
| Mar 15, 11:07 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence, Morgan | 53 min |
| Mar 15, 11:41 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Lawrence, Limestone, Madison, Marshall, Morgan | 64 min |
| Mar 15, 11:59 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 76 min |
| Mar 16, 12:32 AM CDT | Special Weather Statement | HUN | Cullman | 58 min |
| Mar 16, 12:43 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 62 min |
| Mar 16, 1:05 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Marshall, Morgan | 55 min |
| Mar 16, 1:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 39 min |
| Mar 16, 1:54 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 35 min |
| Mar 16, 4:30 AM CDT | Freeze Warning | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 52 hr |
| Mar 16, 9:48 AM CDT | Winter Weather Advisory | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 9 hr |
Nearby
Tornado Warnings in Alabama, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.